# SDR AALA202111166404

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 57,308 hours, 34,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER SHUTDOWN 2L OVERWING SLIDE IS NOT ARMED ON THE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DOOR P AFTER SHUTDOWN 2L OVERWING SLIDE IS NOT ARMED ON THE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DOOR PAGE. RESET LEFT WING ESCAPE SLIDE LATCH PIN AMM 52-70-00.
